# SDR COMA0360506

- Difficulty date: November 18, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 24,108 hours, 23,050 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 601R512261
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLT 5826 RUDDER CONFIGURATION WARNING DURING T/O.  REPLACED THE RUDDER TRIM PANEL.
